Dermacrine & Hairloss?

  1. Senior Member
    luclyluciano's Avatar
    Stats
    6'0"  197 lbs.
    Join Date
    Mar 2008
    Age
    52
    Posts
    1,494
    Rep Power
    933
    Level
    28
    Lv. Percent
    92.44%
    Achievements Posting Pro

    Dermacrine & Hairloss?


    DERMACRINE & HAIR LOSS

    My hairline seems to be receding on the sides. It's not actually falling out. My wife was the first to notice. Now that she brought it to my attention, my hairline is shaped like a "V". There is no history of this in my family that I can tell. Any one else experience this? Should I stop using? Anything I can do? Obviously I don't want this to progress. I Like Dermacrine for the energy & cognitive boost but not enough to go bald over it!!!

  2. Board Sponsor
    Eric Potratz's Avatar
    Join Date
    Jan 2007
    Posts
    2,830
    Rep Power
    1867
    Level
    38
    Lv. Percent
    21.27%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by luclyluciano View Post
    DERMACRINE & HAIR LOSS

    My hairline seems to be receding on the sides. It's not actually falling out. My wife was the first to notice. Now that she brought it to my attention, my hairline is shaped like a "V". There is no history of this in my family that I can tell. Any one else experience this? Should I stop using? Anything I can do? Obviously I don't want this to progress. I Like Dermacrine for the energy & cognitive boost but not enough to go bald over it!!!
    Well, I could guide you to buy more product, such as the Toco-8, which prevents hair loss and promotes regrowth… :-)

    Otherwise, you may want to limit your dose of Dermacrine. You may find that you get the same cognitive & energy benefits from only 2-3 pumps, instead of the standard 5 pumps.

    Honestly, most of our customers report a decrease in hair loss. (We’ve guessed that this is a result of the cortisol control while on Dermacrine)

    Are there any external stress factors that may be promoting hair loss, recent cessation or addition of another drug?

    -Pp
  3. CEL Rep (Z's lacky)
    Usf97j4x4's Avatar
    Stats
    5'10"  175 lbs.
    Join Date
    Jun 2008
    Posts
    1,154
    Rep Power
    657
    Level
    25
    Lv. Percent
    87.19%
    Achievements Posting Pro

    Consider adding vitamin E, C, biotin, and nizoral shampoo
    •   
       

  4. New Member
    blitzpkg's Avatar
    Join Date
    Feb 2008
    Posts
    5
    Rep Power
    86
    Level
    2
    Lv. Percent
    36.5%

    Like Eric said try using only using 2-3 pumps and you shouldn't see any extra hair in the bathtub. This freaked me out at first and eventually everything went back to normal.
  5. Senior Member
    luclyluciano's Avatar
    Stats
    6'0"  197 lbs.
    Join Date
    Mar 2008
    Age
    52
    Posts
    1,494
    Rep Power
    933
    Level
    28
    Lv. Percent
    92.44%
    Achievements Posting Pro

    Quote Originally Posted by blitzpkg View Post
    Like Eric said try using only using 2-3 pumps and you shouldn't see any extra hair in the bathtub. This freaked me out at first and eventually everything went back to normal.

    I don't actually see hair falling out. I am just noticing my hairline receding. IS A RECEDING HAIRLINE POSSIBLE SIDE EFFECT or does it actually have to be hair falling off the scalp?

    Thanx Lucky
  6. Board Sponsor
    Eric Potratz's Avatar
    Join Date
    Jan 2007
    Posts
    2,830
    Rep Power
    1867
    Level
    38
    Lv. Percent
    21.27%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by luclyluciano View Post
    I don't actually see hair falling out. I am just noticing my hairline receding. IS A RECEDING HAIRLINE POSSIBLE SIDE EFFECT or does it actually have to be hair falling off the scalp?

    Thanx Lucky

    Neither are typical side effects of Dermacrine.

    The 5a reductase hormones (DHT) are kept in control by the pregnenolone in the formula, so hair loss usually isn’t a side-effect.

    -Pp
  7. New Member
    Flyboy's Avatar
    Stats
    6'0"  184lbs lbs.
    Join Date
    Mar 2008
    Posts
    442
    Rep Power
    304
    Level
    16
    Lv. Percent
    98.55%

    It is of course entirely possible that you are just receeding regardless of dermacrine... it happens!

    the post above is actually interesting to me, since I'm thinning diffusely and just assumed dermacrine would exacerbate the problem. I might give it a go further down the line if hairloss isn't much of an issue with it.

    If it's of any interest to you, and I hope this isn't out of line Pp in your forum since you don't offer anything similar, check out RPN over the next few months for their new "Virile mane" product - has a lot of promise to be a powerful topical for hairloss in my opinion.
  8. New Member
    slowprogress's Avatar
    Join Date
    Nov 2007
    Posts
    142
    Rep Power
    11184
    Level
    11
    Lv. Percent
    56.56%

    I was shedding more using Dermacrine for 4 weeks, which since stopping it has decreased. MPB is in my family though so it wasn't unexpected. But overall I really liked it and am going to use it again. I am glad I tried this.
  9. Board Sponsor
    Eric Potratz's Avatar
    Join Date
    Jan 2007
    Posts
    2,830
    Rep Power
    1867
    Level
    38
    Lv. Percent
    21.27%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by Flyboy View Post
    It is of course entirely possible that you are just receeding regardless of dermacrine... it happens!

    the post above is actually interesting to me, since I'm thinning diffusely and just assumed dermacrine would exacerbate the problem. I might give it a go further down the line if hairloss isn't much of an issue with it.

    If it's of any interest to you, and I hope this isn't out of line Pp in your forum since you don't offer anything similar, check out RPN over the next few months for their new "Virile mane" product - has a lot of promise to be a powerful topical for hairloss in my opinion.
    Hey no problem...

    We got a couple things up our sleeve too... ;-)

    -Pp
  10. Senior Member
    mattikus's Avatar
    Stats
    5'10"  190 lbs.
    Join Date
    Mar 2007
    Posts
    1,592
    Rep Power
    335532
    Level
    37
    Lv. Percent
    38.66%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by Primordial Perf View Post
    Hey no problem...

    We got a couple things up our sleeve too... ;-)

    -Pp
    I like the sound of that!
  11. New Member
    Flyboy's Avatar
    Stats
    6'0"  184lbs lbs.
    Join Date
    Mar 2008
    Posts
    442
    Rep Power
    304
    Level
    16
    Lv. Percent
    98.55%

    Quote Originally Posted by Primordial Perf View Post
    Hey no problem...

    We got a couple things up our sleeve too... ;-)

    -Pp

    I shall be keeping an eye on your site for details then! Time frame?
  12. Board Sponsor
    Eric Potratz's Avatar
    Join Date
    Jan 2007
    Posts
    2,830
    Rep Power
    1867
    Level
    38
    Lv. Percent
    21.27%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by Flyboy View Post
    I shall be keeping an eye on your site for details then! Time frame?
    2-3 months... running trials right now.

    -Pp
  

  
 

Similar Forum Threads

  1. Hairloss!!!
    By MEH89 in forum Supplements
    Replies: 5
    Last Post: 09-14-2009, 02:44 AM
  2. hairloss & beard-hairloss
    By UnrealMachine in forum Anabolics
    Replies: 6
    Last Post: 01-27-2009, 04:02 PM
  3. m1d/hairloss
    By j4ever in forum LG Sciences
    Replies: 1
    Last Post: 08-16-2008, 11:30 AM
  4. Dermacrine sustain or Just Dermacrine
    By larue38462 in forum Post Cycle Therapy
    Replies: 6
    Last Post: 11-07-2007, 07:06 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in